String-node nets and meshes

Power, Stephen Charles and Schulze, Bernd (2018) String-node nets and meshes. Discrete and Computational Geometry, 59 (1). pp. 31-58. ISSN 0179-5376

Full text not available from this repository.

Abstract

New classes of infinite bond-node structures are introduced, namely string-node nets and meshes, a mesh being a string-node net for which the nodes are dense in the strings. Various construction schemes are given including the minimal extension of a (countable) line segment net by a countable scaling group. A linear mesh has strings that are straight lines and nodes given by the intersection points of these lines. Classes of meshes, such as the regular meshes in R2 and R3, are defined and classified. String-length preserving motions are also determined for a number of fundamental examples and contrasting flexing and rigidity properties are obtained with respect to noncrossing motions in the space of smooth meshes.

Item Type:
Journal Article
Journal or Publication Title:
Discrete and Computational Geometry
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2614
Subjects:
ID Code:
87618
Deposited By:
Deposited On:
07 Sep 2017 08:30
Refereed?:
Yes
Published?:
Published
Last Modified:
09 Sep 2020 04:19